Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 951340, 9 pages
http://dx.doi.org/10.1155/2015/951340
Research Article

Skew Circulant Type Matrices Involving the Sum of Fibonacci and Lucas Numbers

School of Science, Linyi University, Shuangling Road, Linyi, Shandong 276000, China

Received 27 June 2014; Revised 8 August 2014; Accepted 11 August 2014

Academic Editor: Yongli Song

Copyright © 2015 Zhaolin Jiang and Yunlan Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Skew circulant and circulant matrices have been an ideal research area and hot issue for solving various differential equations. In this paper, the skew circulant type matrices with the sum of Fibonacci and Lucas numbers are discussed. The invertibility of the skew circulant type matrices is considered. The determinant and the inverse matrices are presented. Furthermore, the maximum column sum matrix norm, the spectral norm, the Euclidean (or Frobenius) norm, the maximum row sum matrix norm, and bounds for the spread of these matrices are given, respectively.